Authors: Stević, Stevo 
Iričanin, Bratislav
Kosmala, Witold
Šmarda, Zdeněk
Title: Existence and global attractivity of periodic solutions to some classes of difference equations
Journal: Filomat
Volume: 33
Issue: 10
First page: 3187
Last page: 3201
Issue Date: 1-Jan-2019
Rank: M22
ISSN: 0354-5180
DOI: 10.2298/FIL1910187S
© University of Nis. All rights reserved. Existence and global attractivity of periodic solutions to some subclasses of the following class of difference equations xn+1 = qn xn + f (n, xn, xn−1,…, xn−k ), n ∈ N0, where k ∈ N0, (qn )n∈N0 is a T-periodic sequence (T ∈ N), and f: N0 × Rk+1 → R is a T-periodic function in the first variable, which for each n ∈ {0, 1,…, T − 1} is continuous in other variables, are studied.
Keywords: Difference equation | Existence of periodic solutions | Global attractivity of periodic solutions
Publisher: Faculty of Sciences and Mathematics, University of Niš
Project: Modulation of intracellular energy balance-controlling signalling pathways in therapy of cancer and neuro-immuno-endocrine disorders 
Physical and functional effects of radiation interaction with electrotechnical and biological systems 
Development of new information and communication technologies, based on advanced mathematical methods, with applications in medicine, telecommunications, power systems, protection of national heritage and education 
Ministry of Education, Youth and Sports of the Czech Republic, Project CEITEC 2020 (LQ1601)

Show full item record


checked on Jun 13, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.